# SDR REXA201100968

- Difficulty date: December 13, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 21,746 hours, 18,746 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Relay
- Condition: Defective
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

XFLOW/APU PUMP CAUTION.  REPEAT.  REMOVED AND REPLACED RELAY UQ4B IQ OB10 IAW ESPM 20-17-10 OPS CHECK OK.  REMOVED AND REPLACED APU POWER FUEL PUSH BUTTON IAW CRJ ESPM 20-24-00.  THIS CLEARS DM 56040.  PLACARD REMOVED OK FOR SERVICE.
